# SDR DHL20007094

- Difficulty date: July 6, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR HAS CORROSION JUST BELOW UPPER HINGE SUPPORT FITTING.  REMOVED SURFACE CORROSION AT GALLEY DOOR HINGE SUPPORT PER SRM 51-10-6.  FOUND CRACK AT THE FITTING LOWER SUPPORT BRACKET.  REMOVED INNER SKIN AT RT GALLEY DOOR AND LOWER WEBS PER SRM 51-30-2.  MANUFACTURED NEW PARTS PER SRM 51-10-2.  INSTALLED REPAIR PARTS PER SRM 52-30-1.  RE-INSTALLED INTERNAL SKIN PER SRM 51-30-2.
